Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 280, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 30, 2015, 6:07 PM MDT for Kit Carson County, Yuma County, Colorado. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2015, 6:07 PM MDT (00:07 UTC)
- Expired
- Jul 30, 2015, 7:00 PM MDT
- In force
- 53 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 80.0 mph
Counties Kit Carson County, CO, Yuma County, CO
The radar
The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:15 PM MDT | TSTM WND DMG | 6 Nnw Joes, CO | SEVERAL TREE BRANCHES DOWN. BRANCHES APPROXIMATELY 3 TO 4 INCHES IN DIAMETER. WIND BLOWN RAIN INFILTRATED THE HOME AND CAUSED DAMAGE INSIDE THE HOME. |
| Jul 30, 6:20 PM MDT | TSTM WND GST 80 | Joes, CO | COOPERATIVE OBSERVER REPORTED POWERLINES DOWN WITH VERY STRONG WIND THAT ACCOMPANIED 1.16 INCHES OF RAIN. TIME ESTIMATED BY DOPPLER RADAR. ONE 10-INCH DIAMETER DEAD TREE WAS SNAPPED AT THE TOP WHILE ANOTHER WAS UPROOTED. RAIN WAS REPORTED BLOWING HORIZONTALLY |
| Jul 30, 6:20 PM MDT | HAIL 0.75 | Joes, CO | |
| Jul 30, 6:23 PM MDT | TSTM WND DMG | Joes, CO | SEVERAL TREES DOWN APPROXIMATELY 12 INCHES IN DIAMETER. TIN ROOF WAS DAMAGED. |
| Jul 30, 6:23 PM MDT | TSTM WND GST 80 | Joes, CO | TRAINED SPOTTER REPORTS ESTIMATED 80 MPH GUST IN JOES. |
| Jul 30, 6:23 PM MDT | HAIL 0.88 | Joes, CO | NICKEL SIZED HAIL FELL BRIEFLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3102 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS53 KGLD 310007
SVRGLD
COC063-125-310100-
/O.NEW.KGLD.SV.W.0280.150731T0007Z-150731T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
607 PM MDT THU JUL 30 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN YUMA COUNTY IN NORTHEASTERN COLORADO...
NORTH CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 700 PM MDT
* AT 607 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF COPE...OR 27 MILES SOUTH OF YUMA...MOVING SOUTHEAST AT 15 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.
THIS INCLUDES HIGHWAY 385 MILE MARKER 204 AND NEAR MILE MARKER 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3984 10280 3986 10251 3952 10224 3946 10281
TIME...MOT...LOC 0007Z 332DEG 12KT 3973 10269
HAIL...<.75IN
WIND...80MPH
$$
LUNDQUIST5 follow-up statements
491
WWUS53 KGLD 310009
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
609 PM MDT THU JUL 30 2015
COC063-125-310100-
/O.CON.KGLD.SV.W.0280.000000T0000Z-150731T0100Z/
YUMA CO-KIT CARSON CO-
609 PM MDT THU JUL 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN YUMA AND NORTH CENTRAL KIT CARSON COUNTIES...
AT 608 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF COPE...OR 27 MILES SOUTH OF YUMA...MOVING SOUTHEAST AT 15 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS NORTHWEST OF JOES REPORTED 4 INCH
DIAMETER TREE LIMBS BEING BLOWN DOWN.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.
THIS INCLUDES HIGHWAY 385 MILE MARKER 204 AND NEAR MILE MARKER 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3984 10280 3986 10251 3952 10224 3946 10281
TIME...MOT...LOC 0008Z 332DEG 12KT 3973 10269
HAIL...0.75IN
WIND...80MPH
$$
LUNDQUIST064
WWUS53 KGLD 310024
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
624 PM MDT THU JUL 30 2015
COC063-125-310100-
/O.CON.KGLD.SV.W.0280.000000T0000Z-150731T0100Z/
YUMA CO-KIT CARSON CO-
624 PM MDT THU JUL 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN YUMA AND NORTH CENTRAL KIT CARSON COUNTIES...
AT 622 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
COPE...OR 26 MILES WEST OF BONNY RESERVOIR...MOVING SOUTHEAST AT 15
MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED SPOTTER ESTIMATED 80 MPH IN JOES WITH ZERO
VISIBILITY IN THE HEAVY RAINFALL.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.
THIS INCLUDES HIGHWAY 385 MILE MARKER 204 AND NEAR MILE MARKER 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3980 10280 3986 10251 3952 10224 3946 10281
TIME...MOT...LOC 0022Z 330DEG 12KT 3969 10266
HAIL...0.88IN
WIND...80MPH
$$
LUNDQUIST191
WWUS53 KGLD 310038
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
638 PM MDT THU JUL 30 2015
COC063-125-310100-
/O.CON.KGLD.SV.W.0280.000000T0000Z-150731T0100Z/
YUMA CO-KIT CARSON CO-
638 PM MDT THU JUL 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR SOUTHWESTERN YUMA AND NORTH CENTRAL KIT CARSON COUNTIES...
AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES EAST OF
COPE...OR 19 MILES WEST OF BONNY RESERVOIR...MOVING SOUTHEAST AT 30
MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS AT JOES ESTIMATED WIND SPEEDS OF
80 MPH AND ZERO VISIBILITY IN THE HEAVY RAINFALL.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
KIRK AND JOES.
THIS INCLUDES HIGHWAY 385 MILE MARKER 204 AND NEAR MILE MARKER 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3970 10280 3980 10246 3952 10224 3946 10281
TIME...MOT...LOC 0038Z 313DEG 25KT 3959 10254
HAIL...0.88IN
WIND...80MPH
$$
LUNDQUIST620 WWUS53 KGLD 310050 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 650 PM MDT THU JUL 30 2015 COC063-125-310100- /O.CON.KGLD.SV.W.0280.000000T0000Z-150731T0100Z/ YUMA CO-KIT CARSON CO- 650 PM MDT THU JUL 30 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR SOUTHWESTERN YUMA AND NORTH CENTRAL KIT CARSON COUNTIES... AT 650 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 17 MILES NORTH OF BETHUNE...OR 17 MILES NORTH OF STRATTON...MOVING SOUTHEAST AT 15 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... KIRK AND JOES. THIS INCLUDES HIGHWAY 385 MILE MARKER 204 AND NEAR MILE MARKER 211. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3962 10280 3972 10240 3952 10224 3946 10281 TIME...MOT...LOC 0050Z 332DEG 12KT 3955 10251 HAIL...0.88IN WIND...60MPH $$ LUNDQUIST
315
WWUS53 KGLD 310057
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
657 PM MDT THU JUL 30 2015
COC063-125-310107-
/O.EXP.KGLD.SV.W.0280.000000T0000Z-150731T0100Z/
YUMA CO-KIT CARSON CO-
657 PM MDT THU JUL 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN YUMA AND NORTH
CENTRAL KIT CARSON COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3962 10280 3972 10240 3952 10224 3946 10281
TIME...MOT...LOC 0055Z 332DEG 12KT 3955 10251
$$
LUNDQUISTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:21 PM MDT, 46 minutes earlier.
Area forecast discussion, Jul 30, 5:21 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 521 PM MDT THU JUL 30 2015 .UPDATE... ISSUED AT 430 PM MDT THU JUL 30 2015 ISSUED A QUICK UPDATE TO ADJUST COVERAGE AND THUNDERSTORM TIMING MOVING INTO THE EASTERN COLORADO COUNTIES. THE WRF MODELS SEEM TO BE HAVING THE BEST HANDLE ON THE CURRENT CONVECTIVE MODE...HOWEVER PRECIPITATION IN THE MODELS ARE 3-6 HOURS LATE IN DEVELOPMENT. STORMS MAY DISSIPATE EARLIER THAN ANTICIPATED DUE TO THE EARLIER DEVELOPMENT...BUT WILL LEAVE IN PRECIPITATION CHANCES AFTER MIDNIGHT MDT FOR NOW. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 200 PM MDT THU JUL 30 2015 EARLY AFTERNOON WV IMAGERY AND RAP H5 ANALYSIS SHOWS BROAD RIDGE ACROSS THE SOUTHERN PLAINS EXTENDING ACROSS THE CENTRAL ROCKIES AND ACROSS THE GREAT BASIN. NW FLOW IS IN PLACE ACROSS THE NORTHERN PLAINS AND GREAT LAKES REGIONS. A WEAK RIPPLE IN THE HEIGHT FIELD IS DEPICTED OVER NW KANSAS WITH A STRONGER PV HEIGHT ANOMALY OVER NEW MEXICO AND STRONGER SIGNAL IN WV IMAGERY. AT THE SURFACE LOW PRESSURE HAS DEVELOPED ACROSS EASTERN COLORADO WITH A STATIONARY FRONT EXTENDING FROM THE SW TO NE TOWARDS THE NEBRASKA PANHANDLE. HIGH PRESSURE IS IN PLACE ACROSS THE CENTRAL PLAINS AND CENTRAL MISSISSIPPI RIVER VALLEY. THIS AFTERNOON-TONIGHT...CAPE VALUES IN THE 1500-2500 J/KG RANGE ARE CURRENTLY IN PLACE WITH HIGHER TD VALUES (UPPER 50S TO MID 60S). RAP/HRRR INDICATE CAP ALREADY WEAKENED...AND THUNDERSTORM ACTIVITY MAY BEGIN TO DEVELOP ALONG WEAK CONVERGENCE ZONE NEAR SURFACE TROUGH/STATIONARY FRONT IN EASTERN COLORADO. GUIDANCE GENERALLY SHOWS BETTER PRECIP SIGNAL IN THIS AREA. VERY WEAK LIFT IS IN PLACE AND AT THIS POINT COVERAGE LOOKS TO BE ISOLATED TO WIDELY SCATTERED THROUGH TONIGHT. THERE WILL BE SOME WAA THROUGH THE NIGHT WHICH COULD SUPPORT CONTINUED DEVELOPMENT...HOWEVER WITH BEST FORCING OUTSIDE OUR CWA...NOT A LOT OF CONFIDENCE. I LIMITED POPS TO 15-24 RANGE (SLIGHT CHANCE). WITH WEAK SHEER PROFILES IN PLACE...LIMITED FORCING...AND MID LEVEL LAPSE RATES MAINLY LESS THAN 7 C/KM THUNDERSTORM ACTIVITY IS NOT EXPECTED TO BECOME ORGANIZED. FRIDAY...SURFACE TROUGH SHIFTS EAST TO BE CENTERED ROUGHLY OVER OUR CWA AND MAY ACT AS A FOCUS/INITIATION POINT FOR AFTERNOON THUNDERSTORM ACTIVITY. BEST UPPER LEVEL SUPPORT IS IN THE MORNING OUTSIDE OUR CWA...WITH POSSIBLY LESS UPPER LEVEL SUPPORT FRIDAY AFTERNOON THAN TODAY. THERE SHOULD STILL BE ENOUGH INSTABILITY/MOISTURE IN PLACE TO SUPPORT SOME THUNDERSTORM ACTIVITY ALONG TROUGH AXIS...HOWEVER COVERAGE STILL APPEARS TO BE ISOLATED IN NATURE. EFFECTIVE SHEER PROFILES AROUND 30KT AND CAPE VALUES 1500- 3000 J/KG COULD SUPPORT A FEW STRONGER STORMS HOWEVER LIKE TODAY SEVERE THREAT APPEARS TO BE LOW. HIGH TEMPERATURES WILL BE SLIGHTLY WARMER AND STILL SEASONAL WITH VALUES RANGING FROM THE UPPER 80S TO LOWER 90S. A FEW MID 90 TEMPERATURES WILL BE POSSIBLE AT KMCK/KHLC. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 150 PM MDT THU JUL 30 2015 ABOVE NORMAL TEMPERATURES ARE ON TAP FOR THE ENTIRE TRI STATE REGION...AS MAIN WEATHER FOCUS FOR THE EXTENDED PERIOD WILL CONCERN AMPLIFIED H5/H7 RIDGE OVER THE WESTERN PORTION OF THE COUNTRY... SHIFTING EASTWARD INTO THE PLAINS REGION BY NEXT WEDNESDAY/THURSDAY. EXPECTING BROAD WNW DOWNSLOPE FLOW AT 700/500 MB WITH RIDGE TO OUR WEST...WITH RIDGE AXIS OVER THE PLAINS BY MIDWEEK NEXT WEEK. 850 MB TEMPS DO RANGE FROM +28C UP TO +33C DURING THIS TIME...WITH WARMEST SET TO OCCUR WED/THURS...COINCIDING WITH RIDGE AXIS SETTING UP OVER THE AREA. WITH THESE CONDITIONS...DAYTIME HIGH TEMPERATURES WILL RANGE IN THE LOWER TO MID 90S...AND OVERNIGHT LOWS IN THE LOW TO MID 60S. THE AREA WILL ALSO SEE THE CHANCES FOR SHOWERS AND THUNDERSTORMS DESPITE THE INCREASE TEMPS. SEVERAL SHORTWAVES MOVING DOWN ALONG THE EAST SIDE OF THE MID-LEVEL RIDGE FRIDAY/FRIDAY NIGHT...NEXT MONDAY INTO TUESDAY...AND AGAIN LATE WEDNESDAY INTO THURSDAY WHEN SURFACE FRONT IS FOLLOWED BY TRAILING SHORTWAVE. CURRENT GFS A BIT MORE IN- LINE WITH LATEST ECMWF...MAKING CONFIDENCE A BIT STRONGER IN KEEPING CHANCE POPS FOR LATTER PORTION OF THE FORECAST. THE PUSH OF THE UPPER RIDGE EASTWARD INTO THE PLAINS DOES PUT A BIT MORE EMPHASIS FOR HIGHER POP CHANCES OVER EASTERN ZONES ON WEDNESDAY INTO THURSDAY. AS WITH EXPECTED RAINFALL POTENTIAL...THE CLOUD COVER WITH THESE EVENTS COULD IMPACT DAYTIME HIGHS/OVERNIGHT LOWS...ESPECIALLY IN EASTERN ZONES AS WEEK PROGRESSES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 520 PM MDT THU JUL 30 2015 A DOME OF UPPER LEVEL HIGH PRESSURE WILL BRING VFR CONDITIONS FOR BOTH KGLD AND KMCK DURING THE TAF PERIOD. LIGHT AND VARIABLE WINDS WILL BE EXPERIENCED...AND ANY PREVAILING DIRECTION WILL MAINLY BE OUT OF THE SOUTHEAST. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...MK SHORT TERM...DR LONG TERM...JN AVIATION...MK
Hazardous weather outlook, Jul 30, 3:00 PM MDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 300 PM MDT THU JUL 30 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-312100- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 300 PM MDT THU JUL 30 2015 /400 PM CDT THU JUL 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG AND WEST OF THE COLORADO AND KANSAS STATE LINE THIS AFTERNOON AND EVENING. LARGE HAIL UP TO ONE INCH AND STRONG WINDS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 30, 4:31 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 431 PM MDT THU JUL 30 2015 COZ090-302245- YUMA COUNTY CO- 431 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL 445 PM MDT... AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF LONE STAR TO 4 MILES NORTHWEST OF YUMA...AND MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... YUMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4034 10263 4005 10260 4006 10279 4034 10279 TIME...MOT...LOC 2230Z 308DEG 17KT 4025 10287 4016 10279 LUNDQUIST
Special weather statement, Jul 30, 4:46 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 446 PM MDT THU JUL 30 2015 COZ090-302300- YUMA COUNTY CO- 446 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL 500 PM MDT... AT 446 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR YUMA TO 16 MILES NORTH OF COPE...AND MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... YUMA...ABARR AND HEARTSTRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4027 10253 3980 10257 3983 10280 4028 10279 TIME...MOT...LOC 2246Z 281DEG 9KT 4016 10274 3990 10279 LUNDQUIST
Special weather statement, Jul 30, 5:17 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 517 PM MDT THU JUL 30 2015 COZ090-302330- YUMA COUNTY CO- 517 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 530 PM MDT... AT 517 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF COPE...OR 18 MILES SOUTH OF YUMA...MOVING EAST AT 5 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABARR AND HEARTSTRONG. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3999 10280 3996 10254 3969 10259 3971 10280 TIME...MOT...LOC 2317Z 283DEG 6KT 3986 10275 LUNDQUIST
Local storm report, Jul 30, 5:23 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
523 PM MDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD YUMA 40.12N 102.72W
07/30/2015 YUMA CO PUBLIC
WATER BEGINNING TO COVER THE ROAD IN YUMA CO.
&&
TLYNCHLocal storm report, Jul 30, 5:25 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
525 PM MDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FLASH FLOOD 2 NW YUMA 40.14N 102.75W
07/30/2015 YUMA CO TRAINED SPOTTER
SPOTTER REPORTS 2.8 INCHES IN RAIN GUAGE IN 30 MINUTES.
&&
TLYNCHSpecial weather statement, Jul 30, 5:50 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 550 PM MDT THU JUL 30 2015 COZ090-310015- YUMA COUNTY CO- 550 PM MDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 615 PM MDT... AT 550 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF COPE...OR 24 MILES SOUTH OF YUMA...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ABARR. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3986 10280 3990 10261 3973 10253 3964 10280 TIME...MOT...LOC 2350Z 340DEG 9KT 3977 10271 LUNDQUIST
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:47 PM MDT | Special Weather Statement | GLD | Kit Carson | 13 min |
| Jul 30, 6:59 PM MDT | Special Weather Statement | GLD | Kit Carson | 16 min |
| Jul 30, 7:13 PM MDT | Special Weather Statement | GLD | Kit Carson | 17 min |
| Jul 30, 7:32 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 58 min |
| Jul 30, 7:42 PM MDT | Areal Flood Warning | GLD | Yuma | 3 hr |
| Jul 30, 7:45 PM MDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
| Jul 30, 9:41 PM MDT | Special Weather Statement | GLD | Cheyenne | 19 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.